Title: Identification of the Poisson and Martin boundaries of orthogonal discrete quantum groups
Authors: Vaes, Stefaan * ×
Vander Vennet, Nikolas * #
Issue Date: 2008
Publisher: Institute of Mathematics of Jussieu
Series Title: Journal of the Institute of Mathematics of Jussieu vol:7 issue:2 pages:391-412
Abstract: The Poisson and Martin boundaries for invariant random walks on the dual of the orthogonal quantum groups A_o(F), are identified with
higher dimensional Podles spheres that we describe in terms of generators and relations. This provides the first such identification for random
walks on non-amenable discrete quantum groups.
ISSN: 1474-7480
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
poisson-boundary-ao.pdfOA article Published 256KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science